Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Increased heart rate, taken medicine to decrease. Want to know name of medicine

I was diagnosed with SVT in April of this year. During my first episode they could not get my heart rate to decrease so they gave me a medicine that made my heart stop then they flushed the IV and it started again. My heart rate increased again so they had to double the dose which helped but it went back up to around 140. Eventually after a few hours the ER got it back to normal. I can t remember the name of the medication they gave me. Can you name any. I will recognize the name if I see it. I would like to research the side effects. Thank you!
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for posting your query.

As you had mentioned that you had an episode of SVT that means you were admitted in ICU for control of heart rate. Kindly check the discharge card which the hospital might have provided you at the time of discharge.

It is very difficult to name you the precise name of the medicine , because the medicines which are used to decrease heart rate are many & it depends on the patients condition at the time of admission which medicine to be given.

Please consult cardiologist who had treated you at that time to get the details of your medicine.

Wish you a Good Health.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor